# SDR CALA2012082400535

- Difficulty date: August 24, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 46,502 hours, 15,707 cycles
- Engine: Ge CFM567B24
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1122
- Condition: Cracked
- Location: Bs 550
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 550A RT BETWEEN STRINGER 8R AND 9R IS CRACKED AT AIR CONDITIONING OUTLET EXTRUSION SUPPORT BRACKET INBD ATTACH FASTENER CRACK.  NOTED DURING ACCOMPLISHMENT OF STEP 4 OF EA 5310-04716, REV C, MFEC.  REPAIRED IAW EA 5310-04716 REV C, OP 1.
